# SDR ZZDA2009270

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED FWD CARGO LOWER JAMB PAN SECTION AND SPLICE REPAIR PER B717 SRM 53-20-15 FIGURE 201.  SEE NR 3040 AND 3244.
